# SDR 2A6R2022041363302

- Difficulty date: April 13, 2022
- Submitted: April 13, 2022
- Operation: Air carrier
- Filed by: Air Methods, LLC, repair station 2A6R933B
- Aircraft: N244AM
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0610
- Aircraft time: 4,411 hours, 18,879 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Frame
- Part number: L533M1008442
- Part serial: NSN
- Condition: Mechanic Error
- Part time: 4,411 hours, 18,879 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION REQUIRED BY AIR METHODS ASB21-01, DAMAGE WAS DISCOVERED AT FRAME 5 AT APPROXIMATELY FS 4,709MM.  THE DAMAGE IS ADJACENT TO THE MEDICAL WALL LOWER RH & LH AND UPPER LH, CENTER, AND RH ATTACH FITTING LOCATIONS.  THE MEDICAL WALL IS A PART OF THE AIR METHODS STC # SR00556DE INSTALLED ON FAA FORM 337 DATED 06 FEB 2009.

THE DESCRIPTION OF DAMAGE, SUBSTANTIATING DATA, AND REPAIR PROCEDURES PERFORMED ARE DOCUMENTED IN AIR METHODS ALERT SERVICE BULLETIN ASB21-01, REVISION A DATED 08 NOV 2021 AND IS FAA APPROVED DATA.
